# SDR AALA202002259016

- Difficulty date: February 24, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 80,930 hours, 27,355 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 7057745
- Part serial: 792
- Condition: Worn
- Location: L4 Door
- Part time: 46,082 hours, 11,947 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: L4 PASSENGER DOOR SNUBBER THE MINIMUM PIN EXTENSION IS NOT CORRECT. REMOVED AND REPLACED L4 PASSENGER DOOR SNUBBER IAW B757 AMM 52-11-10-401. RIGGING AND ADJUSTMENT ACCOMPLISHED ON WORK CARD 19C83652007.
